Journal of Mathematical Sciences

, Volume 166, Issue 6, pp 794–805 | Cite as

Special classes of l-rings



We study a special class of lattice-ordered rings and a special radical. We prove that a special radical of an l-ring is equal to the intersection of the right l-prime l-ideals for each of which the following condition holds: the quotient l-ring by the maximal l-ideal contained in a given right l-ideal belongs to the special class. The prime radical of an l-ring is equal to the intersection of the right l-semiprime l-ideals. We introduce the notion of a completely l-prime l-ideal. We prove that N 3(R) is equal to the intersection of the completely l-prime, right l-ideals of an l-ring R, where N 3(R) is the special radical of the l-ring R defined by the class of l-rings without positive divisors of zero.


Special Radical Special Class Radical Class Prime Radical Positive Element 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. Anderson, N. Divinsky, and A. Sulinski, “Hereditary radicals in associative and alternative rings,” Can. J. Math., 17, 594–603 (1965).MATHMathSciNetGoogle Scholar
  2. 2.
    V. A. Andrunakievich, “Radicals of associative rings. I,” Mat. Sb., 44, No. 2, 179–212 (1958).MathSciNetGoogle Scholar
  3. 3.
    V. A. Andrunakievich and Yu. M. Ryabukhin, Radicals of Algebras and Structure Theory [in Russian], Moscow, Nauka (1979).Google Scholar
  4. 4.
    G. Birkhoff, Lattice Theory, Amer. Math. Soc., Providence (1979).MATHGoogle Scholar
  5. 5.
    L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press (1963).Google Scholar
  6. 6.
    A. V. Mikhalev and M. A. Shatalova, “Prime radical of lattice-ordered rings,” in: Collection of Papers in Algebra [in Russian], Izd. Mosk. Univ., Moscow (1989), pp. 178–184.Google Scholar
  7. 7.
    M. A. Shatalova, “l A- and l I -rings,” Sib. Math. J., 7, No. 6, 1383–1389 (1966).MATHCrossRefGoogle Scholar
  8. 8.
    M. A. Shatalova, “Theory of radicals of lattice-ordered rings,” Mat. Zametki, 4, No. 6, 639–648 (1968).MATHMathSciNetGoogle Scholar
  9. 9.
    N. E. Shavgulidze, “Radicals of l-rings and one-sided l-ideals,” Fundam. Prikl. Mat., 14, No. 8, 169–181 (2008).Google Scholar
  10. 10.
    N. E. Shavgulidze, “Special classes of l-rings and Anderson–Divinsky–Sulinski lemma,” Vestn. Mosk. Univ. Ser. 1 Mat. Mekh. (2009).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations